Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Explain this seldomseen

Posted by Phillipa on October 9, 2009, at 13:27:25

In reply to Re: Explain this, posted by seldomseen on October 9, 2009, at 7:08:33

I always had my own theory unscientic that you feel bad go on an ad feel worse for me always did then go off and the lack of side effects you feel better. But seems that I'm stuck on 50mg of luvox and I do feel the years of benzos I've taken have some type of effect on them as know so many people who an ad works well and when their crisis period off just wean off them. Does this make sense. You won't bother me to totally disagree and say why as I'm seriously looking for answers. It's strange. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:920238
URL: http://www.dr-bob.org/babble/20091001/msgs/920268.html